Fixed point theorems for multi-valued MAPS in cone metric spaces

Fawzia Shaddad, Mohd. Salmi Md. Noorani, Saud M. Alsulami

Research output: Contribution to journalArticle

Abstract

The aim of this paper is to extend some results of Feng and Liu, Klim and Wardowski, Ćirić and others from the context of metric spaces to cone metric spaces using the concept of sequentially lower semicontinuous. Examples are provided to illustrate the theory.

Original languageEnglish
Pages (from-to)399-413
Number of pages15
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume38
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Fingerprint

Cone Metric Space
Lower Semicontinuous
Metric space
Fixed point theorem
Context
Concepts

Keywords

  • Cone metric
  • Fixed point
  • Multi-valued map

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fixed point theorems for multi-valued MAPS in cone metric spaces. / Shaddad, Fawzia; Md. Noorani, Mohd. Salmi; Alsulami, Saud M.

In: Bulletin of the Malaysian Mathematical Sciences Society, Vol. 38, No. 1, 01.01.2015, p. 399-413.

Research output: Contribution to journalArticle

@article{566b7202b6af4985a05c0d08d5cc7b61,
title = "Fixed point theorems for multi-valued MAPS in cone metric spaces",
abstract = "The aim of this paper is to extend some results of Feng and Liu, Klim and Wardowski, Ćirić and others from the context of metric spaces to cone metric spaces using the concept of sequentially lower semicontinuous. Examples are provided to illustrate the theory.",
keywords = "Cone metric, Fixed point, Multi-valued map",
author = "Fawzia Shaddad and {Md. Noorani}, {Mohd. Salmi} and Alsulami, {Saud M.}",
year = "2015",
month = "1",
day = "1",
doi = "10.1007/s40840-014-0027-7",
language = "English",
volume = "38",
pages = "399--413",
journal = "Bulletin of the Malaysian Mathematical Sciences Society",
issn = "0126-6705",
publisher = "Springer Science+Business Media Singapore Private Limited",
number = "1",

}

TY - JOUR

T1 - Fixed point theorems for multi-valued MAPS in cone metric spaces

AU - Shaddad, Fawzia

AU - Md. Noorani, Mohd. Salmi

AU - Alsulami, Saud M.

PY - 2015/1/1

Y1 - 2015/1/1

N2 - The aim of this paper is to extend some results of Feng and Liu, Klim and Wardowski, Ćirić and others from the context of metric spaces to cone metric spaces using the concept of sequentially lower semicontinuous. Examples are provided to illustrate the theory.

AB - The aim of this paper is to extend some results of Feng and Liu, Klim and Wardowski, Ćirić and others from the context of metric spaces to cone metric spaces using the concept of sequentially lower semicontinuous. Examples are provided to illustrate the theory.

KW - Cone metric

KW - Fixed point

KW - Multi-valued map

UR - http://www.scopus.com/inward/record.url?scp=84923265133&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84923265133&partnerID=8YFLogxK

U2 - 10.1007/s40840-014-0027-7

DO - 10.1007/s40840-014-0027-7

M3 - Article

VL - 38

SP - 399

EP - 413

JO - Bulletin of the Malaysian Mathematical Sciences Society

JF - Bulletin of the Malaysian Mathematical Sciences Society

SN - 0126-6705

IS - 1

ER -